See Alike in...

Alike App

Browser

foreverblissful101

689d

I recently went off of hormonal BC in May after being on it for 3 years and I've noticed a lot of changes. Now I feel like I need to start writing everything I notice, but I realized that it's also recently I started getting really BASIC dreams again and even one wet dream??? 😱 I don't always remember my dreams in the past but they used to be so extreme and crazy and emotional. I literally just woke up from a nap today where in the dream my brother was stain-treating his clothes with bleach in the tub???? 😂 THAT IS SO REGULAR! Is it just me overanalyzing, or is it possible hormones could have been affecting my dreams? 🫢 Wondering if anyone has had this experience or knows whether this is linked to the side effect of depression because now that I think of it I struggled so much these past 3 years and while I did go through a lot now idek how much of that was "truly" ALL me???

    • KosmicQ

      688d

      Yes bc effects alot of things it's crazy. It took over a year for my body to get back to normal and it's still not the same I'm still infertile

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion